CSpace
Periodic orthonormal quasi-wavelet
Chen, HL
1996-04-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume41Issue:7Pages:552-554
Keywordquasi-wavelet spline decomposition reconstruction
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1996UH89900007
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28794
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Chen, HL. Periodic orthonormal quasi-wavelet[J]. CHINESE SCIENCE BULLETIN,1996,41(7):552-554.
APA Chen, HL.(1996).Periodic orthonormal quasi-wavelet.CHINESE SCIENCE BULLETIN,41(7),552-554.
MLA Chen, HL."Periodic orthonormal quasi-wavelet".CHINESE SCIENCE BULLETIN 41.7(1996):552-554.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, HL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, HL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, HL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.